Advanced

Monotone positive solutions of second-order nonlinear differential equations

Yin, Zhaoyang LU (2003) In Nonlinear Analysis: Theory, Methods & Applications 54(3). p.391-403
Abstract
We obtain an existence theorem for monotone positive solutions of nonlinear second-order ordinary differential equations by using the Schauder-Tikhonov fixed point theorem. The result can also be applied to prove the existence of positive solutions of certain semilinear elliptic equations in R-n (n greater than or equal to 3).
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
fixed point theory, semilinear elliptic equation, equation, monotone positive solution, second-order nonlinear differential
in
Nonlinear Analysis: Theory, Methods & Applications
volume
54
issue
3
pages
391 - 403
publisher
Elsevier
external identifiers
  • wos:000183227400002
  • scopus:0038147341
ISSN
0362-546X
DOI
10.1016/S0362-546X(03)00089-0
language
English
LU publication?
yes
id
ec0e0ced-8683-4c22-b5f8-6de951200046 (old id 309536)
date added to LUP
2007-09-24 13:34:09
date last changed
2018-01-07 08:53:01
@article{ec0e0ced-8683-4c22-b5f8-6de951200046,
  abstract     = {We obtain an existence theorem for monotone positive solutions of nonlinear second-order ordinary differential equations by using the Schauder-Tikhonov fixed point theorem. The result can also be applied to prove the existence of positive solutions of certain semilinear elliptic equations in R-n (n greater than or equal to 3).},
  author       = {Yin, Zhaoyang},
  issn         = {0362-546X},
  keyword      = {fixed point theory,semilinear elliptic equation,equation,monotone positive solution,second-order nonlinear differential},
  language     = {eng},
  number       = {3},
  pages        = {391--403},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {Monotone positive solutions of second-order nonlinear differential equations},
  url          = {http://dx.doi.org/10.1016/S0362-546X(03)00089-0},
  volume       = {54},
  year         = {2003},
}